Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 40, Issue 1, Summer 1998  pp. 3-34.

A decomposition theorem for operators on $L^1$

Authors Zhuxing Liu
Author institution: Department of Mathematics, Hebei University of Technology, Tianjin, P.R. China

Summary:  The operator space $\L(L^1)$, as a Banach lattice, can be decomposed into four bands: the Radon-Nikodym band, the Dunford-Pettis band, the Rosenthal band, and the Enflo band. Thus, each operator in $\LL$ can be decomposed uniquely into the sum of four operators, so that each member of the decomposition has a characterization in terms of natural videly discussed operator-theoretic invariants in Banach space theory.

Contents    Full-Text PDF